Hello everybody. :o I am hoping someone can help me. I am a female, age 55. I have pain across the back of my pelvis-between my hips. It first started as stiffness, then after months got very sore. It is worse in the mornings. It feels stiff, with burning pain. I also have trouble walking, that is also getting worse. Both legs hurt when I stand up and put weight on them. The muscles in both legs stiffen up and get very heavy. I drag my legs. I used to be able to walk for up to an hour. But today, I can not walk 20 minutes. I can also not kneel down, or walk on my toes, or stand on one leg, or climb steps. (Previous to this, in 2005, an MRI of my neck showed multi level degenerative disc disease and mild stenosis.) In 2007, a disability advisor said that I have leg function imparement. She told me to go back to my doctor for answers. So I went back to the doctor, and he still would not tell me what is wrong! He sent me to a physical therapist, who said I had sacroiliac joint dysfunction, and thoracic joint dysfunction. But, my doctor said I did not have this. :confused: Last week, he ordered an x-ray of my pelvis, and MRI of my low back (but not my pelvis!) The doctor said the x-ray and MR was normal, and that he did not know what was causing the pelvic pain, or upper back stiffness! But the radiologist reports said: Multi-level DDD, borderline stenosis (L4-L5), several hemangiomas, mild sclerosos at the symphysis pubis; and incidental note of phleboliths in pelvis. :eek: My question is: What ARE these things, and could they be causing my pelvic pain. What could be causing my leg function loss? Is my doctor doing the right tests? I feel very ill every day, also. My doctor does not answer me.:mad:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?